# SDR ALGA079297

- Difficulty date: May 29, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- Aircraft time: 5,732 hours
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 23071895
- Part serial: NN147467
- Condition: Spalled
- Location: Gearbox
- Part time: 486 hours
- Component: Gearbox, 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX WAS REMOVED FOR CORRODED STUDS, DURING INSPECTION FOUND SPALLING ON PINION GEAR TEETH.
